# SDR ASAA2013070795492

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 20,983 hours, 6,587 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, AFT CABIN ZONE TEMP LIGHT ILLUMINATED, RAN CHECKLIST.  LIGHT WENT OUT WHEN MASTER CAUTION WAS PUSHED.  ACFT GROUNDED.  PERFORMED BIT TEST OF NR 1 AND NR 2 PACK/ZONE TEMP CONTROLLERS, CONTROL FAULT STANDBY PACK ILLUMINATED ON RECALL CONTROLLER NR 1 RESET FAULTS PERFORMED BIT TEST IAW AMM 21-51-00-700-803 NO FAULTS NOTED.
